Yet Another Bulletin Board

Welcome, Guest. Please Login or Register.
Nov 15th, 2019, 10:34am

Home Home Help Help Search Search Members Members Member Map Member Map Login Login Register Register
Clusterheadaches.com Message Board Problems with daily non-aspirin


   Clusterheadaches.com Message Board
   New Message Board Archives
   2006 General Board Posts
(Moderator: DJ)
   Problems with daily non-aspirin
« Previous topic | Next topic »
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print
   Author  Topic: Problems with daily non-aspirin  (Read 582 times)
bigred
New Board Junior
USA 
**



persaverance

   
Email

Gender: male
Posts: 77
Problems with daily non-aspirin
« on: Dec 26th, 2006, 11:28am »
Quote Quote Modify Modify

   Does any one else ever have the need to use a daily
  non=aspirin painkiller to take the edge off their regular days.Sometimes I use the ones that have caffine and aspine mxed.(the headache pills}
    I know it can be an addictive kind of thing and hard to get away from!
   But even with my regulars. 75mlg topamax morn-night
            360mlg verapi   morn-night
    I still find the tention headache inbeetween, thats got nothing to do with my clusters!!
    Any advice how to shut this down!! And assure myself of this uncomfterble feeling that seems to always be there.
    This week Im on my seasonal Prednisone tapper down and I eaven have the tension during the days now!
  Thanks Bigred Huh
IP Logged

fishing for relief in a very big pond.
aubmari
New Board Old Timer
USA 
****




Do not lose heart~

   


Gender: female
Posts: 362
Re: Problems with daily non-aspirin
« Reply #1 on: Dec 26th, 2006, 1:08pm »
Quote Quote Modify Modify

Big Red,
 
How often are you taking the "headache type" pain killers?  For a while I was having tension headaches and got some of the exced tension. The only thing with that was that it has caffiene in it and I was finding that I had more headaches as a result of taking this. It seemed to be that the caffiene wearing off would give me a headache every time. I started just taking 15 minutes 3 times a day and rolling my neck and stretching it out as far as I could. Sounds dumb I know but it really helped me. Also helped me to relax therefore relieving tension. Also when you take alot of that type of medicine, you run the risk of having stomach bleeding as well. Not fun. Hope your HA's get better.  
 
 
Aubmari
IP Logged

Life is too short for drama & petty things, so kiss slowly, laugh insanely, Love deeply and forgive quickly.

Redd
CH.com Alumnus
New Board Hall of Famer
USA 
*****






   
Email

Gender: female
Posts: 6661
Re: Problems with daily non-aspirin
« Reply #2 on: Dec 26th, 2006, 1:44pm »
Quote Quote Modify Modify

I can understand your frustration with the tension headaches, but please be carefull taking alot of OTC meds. Medication overuse Headaches (also known as rebound) occure from this more than people think.  If you are taking this stuff every four hours, every single day...that could possibly be why you aren't finding relief.  It becomes perpetuating cycle of pain.  Get the headaches...take the meds, meds cause the rebound headache so you take more meds which cause more rebounds...
 
IP Logged

I saw an act of faith today. A man was on his knees, not in a pew in a Church, but in a garden planting seeds. ~~Unknown
bigred
New Board Junior
USA 
**



persaverance

   
Email

Gender: male
Posts: 77
Re: Problems with daily non-aspirin
« Reply #3 on: Dec 26th, 2006, 3:18pm »
Quote Quote Modify Modify

   Thanks and yes I believe that answers alot, It probably has more to do with rebound headaches than anything.  The problem I have is when my biggest battles are with my clusters, I have very little patiants for any other type of pain in the head region.  
   Im weak.
But thanks REDD( you always did have insight I couldnt see, thats why I had to get back)
   I will try to cold turkey away from the OTC for awhile and see if that helps. Undecided
   Bigred.
     
IP Logged

fishing for relief in a very big pond.
sailpappy
New Board Old Timer
USA 
****






  sail_pappy   sailpappy1
WWW Email

Gender: male
Posts: 349
Re: Problems with daily non-aspirin
« Reply #4 on: Dec 26th, 2006, 10:08pm »
Quote Quote Modify Modify

Grin GrinBig Red,
     Try replacing the OTC pain med with a B vitamin suppliment for a few days and see if it helps, it has me!
            Pappy
IP Logged
bigred
New Board Junior
USA 
**



persaverance

   
Email

Gender: male
Posts: 77
Re: Problems with daily non-aspirin
« Reply #5 on: Dec 27th, 2006, 2:50am »
Quote Quote Modify Modify

   Thanks Pappy, Ill give that a try!!! Grin
     Buy the way thats my nickname!
   My last names Pappas, Im greek, My freinds call me Pappy.
 Bigred
IP Logged

fishing for relief in a very big pond.
sailpappy
New Board Old Timer
USA 
****






  sail_pappy   sailpappy1
WWW Email

Gender: male
Posts: 349
Re: Problems with daily non-aspirin
« Reply #6 on: Dec 27th, 2006, 6:04am »
Quote Quote Modify Modify

Grin Grin Pappy is what all the Grandkids call me and they call Grandma,  Big Mom!  sure a lot easier at large family functions(Like we ever have those) when the kids are calling for Granddad or Grandma.     John Grin
IP Logged
Tara Ann
CH.com Alumnus
New Board Hall of Famer
USA 
*****




It's always darkest before the dawn.

  tara_ann_77  
WWW Email

Gender: female
Posts: 2459
Re: Problems with daily non-aspirin
« Reply #7 on: Dec 27th, 2006, 6:50am »
Quote Quote Modify Modify

I'm an ibuprofen popper.  It helps tremendously with my muscle pain (fibro) and my teeth pain... I pop 3-4 at a whack and there are times I KNOW I am damaging my stomach (oooh the heartburn/stomack burn and acid reflux)
 
I have been told to alternate between tylenol and ibuprofen but for me tylenol sucks and doesn't help at all.
IP Logged

http://www.myspace.com/taraann77
Pages: 1  Reply Reply Notify of replies Notify of replies Send Topic Send Topic Print Print

« Previous topic | Next topic »


Clusterheadaches.com Message Board » Powered by YaBB 1 Gold - SP 1.3.1!
YaBB 2000-2003. All Rights Reserved.


1998-2010 Web Vision Enterprises All rights reserved. All information on this site is protected by international copyright laws. You may not re-distribute any information from this site without written permission from Web Vision Enterprises and the webmaster of this site. Violators will be prosecuted.
You may view our privacy policy and financial disclosure statement here

test rss